Some new variants of interval-valued Gronwall type inequalities on time scales

Document Type : Research Paper


Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan, Pakistan


By using an efficient partial order and concept of gH-differentiability on
interval-valued functions, we investigate some new variants of Gronwall type
inequalities on time scales, which provide explicit bounds on unknown
functions. Our results not only unify and extend some continuous
inequalities, but also in discrete case, all are new.


[1] E. Akin-Bohner, M. Bohner, F. Akin, Pachpatte inequalities on time scales, Journal of Inequalities in Pure and
Applied Mathematics, 6(1) (2005), Article 6, 23 pp.
[2] D. Bainov, P. Simeonov, Integral inequalities and applications, Kluwer Academic Publishers Group, Dordrecht, 1992.
[3] R. Bellman, The stability of solutions of linear differential equations, Duke Mathematical Journal, 10 (1943), 643-
[4] M. Bohner, A. Peterson, Dynamic equations on time scales, an introduction with applications, Birkhauer, Basel,
[5] M. Bohner, A. Peterson, Advances in dynamic equations on time scales, Birkh¨auser, Boston, 2003.
[6] S. K. Choi, N. Koo, On a Gronwall-type inequality on time scales, Journal of the Chungcheong Mathematical Society,
23(1) (2010) 137-147.
[7] Y. Chalco-Cano, A. Flores-Franuliˇc, H. Rom´an-Flores, Ostrowski type inequalities for interval-valued functions using
generalized Hukuhara derivative, Computational and Applied Mathematics, 31(2) (2012) 457-472.
[8] Y. Chalco-Cano, H. Rom´an-Flores, M. D. Jim´e nez-Gamero, Generalized derivative and positive implicativederivative
for set-valued functions, Information Sciences, 181(11) (2011), 2177-2188.
[9] J. L. Cie´sli´nski, New defi nitions of exponential, hyperbolic and trigonometric functions on time scales, Journal of
Mathematical Analysis and Applications, 388(1) (2012), 8-22.
[10] J. L. Cie´sli´nski, Some implications of a new approach to exponential functions on time scales, Discrete & Continuous
Dynamical Systems 2011, in: Dynamical systems, differential equations and applications. 8th AIMS Conference.
Suppl, 1 (2011), 302–311.
[11] J. D. Gallego-Posada, E. Puerta-Yepes, Interval analysis and optimization applied to parameter estimation under
uncertainty, Boletim da Sociedade Paranaense de Matemtica, 36(2) (2018), 107-121.
[12] T. Gronwall, Note on the derivatives with respect to a parameter of the solutions of a system of differential equations,
Annals of Mathematics, 20 (1919), 292-296.
[13] S. Hilger, Special functions, Laplace and Fourier transform on measure chains, Dynamic Systems and Applications,
8(3-4) (1999), 471-488.
[14] S. Hilger, Analysis on measure chains: A uni ed approach to continuous and discrete calculus, Results in Mathematics,
18(1-2) (1990), 18-56.
[15] S. Hilger, Ein Makettenkalkul mit Anwendung auf Zentrumsmannigfaltigkeiten, Ph.D. Thesis, Universit¨at
W¨urzburg, 1988.
[16] W. N. Li, W. Sheng, Some Gronwall type inequalities on time scales, Journal of Mathematical Inequalities, 4(1)
(2010), 67-76.
[17] V. Lupulescu, Hukuhara differentiability of interval-valued functions and interval differential equations on time
scales, Information Sciences, 248 (2013), 50–67.
[18] D. S. Mitrinovic, J. E. Pecaric, A. M. Fink, Inequlities involving functions and their integrals and derivatives,
Kluwer Academic Publishers, Dordrecht, 1991.
[19] S. Markov, Calculus for interval functions of a real variables, Computing, 22(4) (1979), 325-337.
[20] R. Moore, W. Lodwick, Interval analysis and fuzzy set theory, Fuzzy Sets and Systems, 135(1) (2003), 5-9.
[21] R. E. Moore, Methods and applications of interval analysis, SIAM Studies in Applied Mathematics, Philadelphia,
[22] B. G. Pachpatte, Inequalities for Differential and Integral Equations, Vol. 197 of Mathematics in Science and
Engineering. Academic Press Inc., San Fiego, CA, 1998.
[23] B. G. Pachpatte, Inequalities for finite difference equations, Vol. 247 of Monographs and Textbooks in Pure and
Applied Mathematics. Marcel Dekker Inc., New York, 2002.
[24] H. Roman-Flores, Y. Chalco-Cano, G. N. Silva, A note on Gronwall type inequality for interval valued functions,
in:IFSA World Congress and NAFIPS Annual Meeting (IFSA/NAFIPS), 2013.
[25] L. Stefanini, A generalization of Hukuhara difference and division for interval and fuzzy arithmetic, Fuzzy Sets
and Systems, 161(11) (2010), 1564-1584.
[26] V. Yadav, A. K. Bhurjee, S, Karmaker, A. k. Dikshit, A facility location model for municipal solid waste management
system under uncertain envioronment, Science of the Total Environment, (603-604) (2017), 760-771.
[27] A. Younus, M. Asif, K. Farhad, On Gronwall type inequalities for interval-valued functions on time scales, Journal
of Inequalities and Applications, 2015(271) (2015), 1-18.